I was told by my doc that my progesterone was a little low and thought it might be why I've had 2 m/c. I bought some otc progesterone cream and have used it for about 3 months. This is the first month since then that we have an excellent chance of a bfp. I've been charting for 8 months and ALWAYS dipped on 5dpo, except this month. It looks like I may have a triphasic pattern. My bbs are incredibly sore and I am urinating more frequently. I am 8dpo - I know it's too early to get a bfp. I was wondering if any of you have ever used the cream, if you've ever had pregnancy symptoms, and how mild/severe they might have been. I'm torn between getting excited I may be pregnant to disappointment it might just be the cream. Thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.